Open Access
2014 Stabilization of a Class of Stochastic Systems with Time Delays
Jian Wang, Cuixia Li
J. Appl. Math. 2014(SI21): 1-6 (2014). DOI: 10.1155/2014/274681


The problem of exponential stability is investigated for a class of stochastic time-delay systems. By using the decomposition technique and Lyapunov stability theory, two improved exponential stability criteria are derived. Finally, a numerical example is given to illustrate the effectiveness and the benefit of the proposed method.


Download Citation

Jian Wang. Cuixia Li. "Stabilization of a Class of Stochastic Systems with Time Delays." J. Appl. Math. 2014 (SI21) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07131471
MathSciNet: MR3230568
Digital Object Identifier: 10.1155/2014/274681

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI21 • 2014
Back to Top